Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Depression symptoms. Taking nexito, asked to increase dosage. Side effects of long-term usage of medication?

Hello Doctor I had been advised to take Nexito 5mg some 3 yrs ago since I was suffering from depression , initially my doctor told me to take 5mg for first 6m s months & then to have the dosage increased to 10mg. However, I continued with 5mg since I was feeling better then & feared to take a higher quality & till date continues to have 5mg every night. Lowlessness still continues in my life & am afraid to discontinue having Nexito. Is it harmful to take Nexito for this long Thanks
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi ,
Thanks for writing in.
I think you should have listened to your physician and increased the dose to 10 mg. In addition, you would need psychotherapy as well. Till date, there are no known side effects with long term use of Nexito. You can safely use it without worrying about the side effects.
Hope this helps
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor